Burning + Retin-A Q&A
Hello I just started using retin-a 0.1%. My question is how long will the peeling, dryness, and burning last? Should I take a break from the cream... READ MORE
I just started using Retin-A, 0.0025% four days ago. Is it normal for it to burn sting when i put the gel on and my face is very dry skin is flakin... READ MORE
How can I get the redness to go away? READ MORE
How can I soothe my skin and undo the damage caused by Retin-A, which seems to be permanent at this point?
Used retin-a for 3 weeks, woke up on day 22 or so with the worst burning sensation I've ever felt in my face. Severely painful, severely red, and my... READ MORE
I rubbed my skin so hard with water & tissue after Retin-A. My skin is red & burning. What treatment would you recommend?(photo)
Good day! I've been using Retin A gel for about 2 weeks. I rubbed my peeling skin so hard with tissue and water. its on the upper lip under my... READ MORE
I started using plexion face wash at morning and at night, and in the morning I use acezone followed with Clinique moisturizer. Then at night I use ... READ MORE
Hello, im 23 years old and i suffer from stretch marks, i read that retin-a helps reducing their appearance, i bought one and used it for a week and... READ MORE
I've been though all the flakey skin tightness burning skin looked horrible!! It started sorting it's self out as been nearly 4 weeks and now it's... READ MORE
Is it normal that my skin is peeling, itchy, dry and burning? I just started using retin a 5 days ago.
I just started using retin a few days ago and I hate it this pain on my face is just the worst I honestly regret ever going to the doctor and getting... READ MORE
Ihave used tretinoin for 3 months and there was peeling and burning but now i understood that should happen and used again.When i used again there is... READ MORE
My face starts turning red and burns is that normal??? READ MORE
I accidentally wore tretinoin during the day and I started to feel like my face was burning under the sun.. After about 40 minutes I finally figured... READ MORE
I have been using Tretinoin 0.025% cream. Is there any product that I can use to moisturize my face without it burning? (Photo)
I was expecting the flaky irritated skin. However, all of my facial moisturizers burn upon application. I bought both Cerave and Cetaphil facial... READ MORE
I have been using Tretinoin A-Ret gel 0.05% since the first week of 10/2013 now it 12/2013 my face is red and burns sometimes?
I used Skinceuticals 0.5 retinol cream for my dark circles for around 4-5 weeks. I started off using it every other night and increased it to every... READ MORE
I started using a 1% retinol about two months ago. Initially, my skin looked awesome, then about a few weeks later, my skin got really bad. I now have... READ MORE
Hi, im 19 yrs old and have been using retin a (0.1%) for three weeks now. I have stopped for three days during the second week because of that... READ MORE
I ran out of retin a gel and decided to buy a prescription from a Canadian pharmacy. I developed a rash which burned and itched. I immediately stopped... READ MORE
Its been 4 days I have been using Tretinoin Cream, USP 0.025%, today my face is burning red and stinging, my doctor prescribed me to use it once a day... READ MORE